# SDR UIEA2021032000626

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,929 hours, 22,669 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130205
- Part serial: 3260
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOTH WX RADARS FAILED. WILL NOT TEST EITHER.( TRANSFER TO MDDR# 144120, CAT C, MEL- 34-43-01-02. DUE DATE 30MAR21. PLACARD INSTALLED.  DATE 20 MAR21 - LP 1342642 ITEM 8 - TPA - REMOVED AND REPLACED THE WXR CONTROL PANEL IAW AMM 34-43-02. OPS CHECK GOOD. THIS CLEARS MDDR 144120. )
